# SDR AALA202509112079

- Difficulty date: August 16, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: YELLOWISH MASK IN EMERGENCY OXYGEN CONTAINER ALONG PASSENGER CABIN RH SIDE EXCEPT ROW 25. FINAL REPAIR UPDATED: REPLACED MASK IN EMERGENCY OXYGEN CONTAINER ALONG PASSENGER CABIN RH SIDE EXCEPT ROW 25. IAW AMM 35-21-43-000-001-A AND AMM 35-21-43-400-001-A.
